# SDR SWIA200922307

- Difficulty date: August 7, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 17,099 hours, 14,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE.  (FLT 6876)  OPERATIONAL CHECK NORMAL.
